Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 47, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 15, 2011, 2:18 AM CDT for Douglas County, Howell County, Ozark County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 2:18 AM CDT (07:18 UTC)
- Expired
- Apr 15, 2011, 3:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 9:06 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2194 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
714
WUUS53 KSGF 150718
SVRSGF
MOC067-091-153-150815-
/O.NEW.KSGF.SV.W.0047.110415T0718Z-110415T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
218 AM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 315 AM CDT.
* AT 215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
WASOLA TO 4 MILES SOUTH OF BRIXEY TO 11 MILES SOUTH OF UDALL...
MOVING NORTHEAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...BRUSHYKNOB...
CAULFIELD...DORA...DRURY...GAINESVILLE...GENTRYVILLE...
HARDENVILLE...MOUNTAIN VIEW...NOBLE...PEACE VALLEY...POMONA...
POTTERSVILLE...ROCKBRIDGE...SILOAM SPRINGS...SYCAMORE...TECUMSEH...
UDALL...VANZANT...WASOLA...WEST PLAINS...WHITE CHURCH...WILLHOIT...
WILLOW SPRINGS AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.
&&
LAT...LON 3680 9265 3707 9248 3705 9167 3687 9167
3649 9213 3649 9255
TIME...MOT...LOC 0718Z 220DEG 42KT 3688 9255 3671 9239
3640 9224
WIND...HAIL 60MPH <.50IN
$$
FOSTER3 follow-up statements
457
WWUS53 KSGF 150739
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 AM CDT FRI APR 15 2011
MOC067-091-153-150815-
/O.CON.KSGF.SV.W.0047.000000T0000Z-110415T0815Z/
DOUGLAS MO-HOWELL MO-OZARK MO-
239 AM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR EASTERN OZARK...NORTHWESTERN HOWELL AND EASTERN DOUGLAS
COUNTIES...
AT 237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUSHYKNOB
TO 4 MILES EAST OF ROCKBRIDGE TO BAKERSFIELD...MOVING NORTHEAST AT 45
MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...BRUSHYKNOB...
CAULFIELD...DORA...DRURY...GAINESVILLE...GENTRYVILLE...HARDENVILLE...
MOUNTAIN VIEW...NOBLE...PEACE VALLEY...POMONA...POTTERSVILLE...
ROCKBRIDGE...SILOAM SPRINGS...SYCAMORE...TECUMSEH...UDALL...
VANZANT...WASOLA...WEST PLAINS...WHITE CHURCH...WILLHOIT...WILLOW
SPRINGS AND ZANONI.
LAT...LON 3684 9262 3707 9248 3705 9167 3687 9167
3649 9213 3649 9242
TIME...MOT...LOC 0739Z 219DEG 30KT 3698 9248 3681 9232
3652 9213
WIND...HAIL 60MPH <.50IN
$$
FOSTER495
WWUS53 KSGF 150804
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT FRI APR 15 2011
MOC153-150814-
/O.CAN.KSGF.SV.W.0047.000000T0000Z-110415T0815Z/
OZARK MO-
304 AM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZARK COUNTY IS
CANCELLED...
LAT...LON 3658 9203 3672 9212 3679 9211 3680 9217
3705 9239 3706 9239 3705 9167 3687 9167
TIME...MOT...LOC 0804Z 219DEG 30KT 3714 9232 3697 9216
3671 9200
$$
MOC067-091-150815-
/O.CON.KSGF.SV.W.0047.000000T0000Z-110415T0815Z/
DOUGLAS MO-HOWELL MO-
304 AM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHWESTERN HOWELL AND EASTERN DOUGLAS COUNTIES...
AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
NORTH OF VANZANT TO 7 MILES EAST OF VANZANT TO POTTERSVILLE...MOVING
NORTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE MOUNTAIN VIEW...WEST PLAINS AND WILLOW
SPRINGS.
LAT...LON 3658 9203 3672 9212 3679 9211 3680 9217
3705 9239 3706 9239 3705 9167 3687 9167
TIME...MOT...LOC 0804Z 219DEG 30KT 3714 9232 3697 9216
3671 9200
WIND...HAIL 60MPH <.50IN
$$
FOSTER396
WWUS53 KSGF 150821
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT FRI APR 15 2011
MOC067-091-150830-
/O.EXP.KSGF.SV.W.0047.000000T0000Z-110415T0815Z/
DOUGLAS MO-HOWELL MO-
321 AM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOWELL AND
EASTERN DOUGLAS COUNTIES HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3658 9203 3672 9212 3679 9211 3680 9217
3705 9239 3706 9239 3705 9167 3687 9167
TIME...MOT...LOC 0804Z 219DEG 30KT 3714 9232 3697 9216
3671 9200
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 12:56 AM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 15, 12:56 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1256 AM CDT FRI APR 15 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... WELL... CONVECTION HAS REALLY STRUGGLED OVER THE LAST FEW HOURS ACROSS THE AREA...AS BETTER INSTABILITY/THETA-E REMAIN SOUTH OF THE AREA. AS TIME GOES ON...ITS LOOKING INCREASINGLY LIKELY THAT COMBINATION OF PERSISTENT SE SURFACE FLOW AND EFFECTS OF MCS/QLCS IN CENTRAL ARKANSAS WILL PRECLUDE THETA-E ADVECTION TO THE DEGREE INITIALLY ANTICIPATED. HAVE SEEN SOME INTERESTING CONVECTIVE/VELOCITY STRUCTURES ON OCCASION...AS STRONGER AREAS OF CONVECTION TAP INTO EXTREMELY HIGH STORM RELATIVE HELICITY VALUES. WHILE TORNADO AND WIND RISK CERTAINLY ISN'T ZERO...POTENTIAL FOR ANY SORT OF WIDESPREAD SEVERE WEATHER EVENT IS DECREASING RAPIDLY. STRONG/SEVERE CONVECTION THAT FORMS WILL LIKELY BE RATHER SHORT LIVED AND LOCALIZED IN NATURE. WITH ALL THAT IN MIND...AND AFTER CONSULTATION WITH SPC...HAVE CANCELED THE TORNADO WATCH FOR THE FOUR WESTERN MOST COUNTIES THAT WERE INCLUDED. THE WATCH REMAINS IN EFFECT FOR STONE/CHRISTIAN COUNTIES AND POINTS EAST...MAINLY DUE TO CONCERNS SURROUNDING CONVECTION IN ARKANSAS. BOXELL && .DISCUSSION... MAIN FOCUS IN THIS FORECAST PACKAGE WILL CONTINUE TO DEAL WITH SEVERE WEATHER POTENTIAL THIS EVENING INTO FRIDAY MORNING. SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... CURRENTLY...CLOSED UPPER LEVEL LOW HAS PUSHED INTO WESTERN KANSAS THIS AFTERNOON WITH THE ASSOCIATED SURFACE LOW LIFTING NORTH ACROSS CENTRAL KANSAS. A DRY LINE EXTENDS TO THE SOUTH FROM THE AREA OF LOW PRESSURE THROUGH CENTRAL OKLAHOMA INTO SOUTHERN TEXAS. STORMS HAVE DEVELOPED NORTH OF THE LOW PRESSURE AND WILL CONTINUE TO PUSH NORTH INTO NEBRASKA AND NOT AFFECT THE AREA. AHEAD OF THIS SYSTEM STRONG MOISTURE ADVECTION IS UNDER WAY WITH DEWPOINTS IN THE MID 50S INTO NORTHERN KANSAS...WITH LOW TO MID 60 DEWPOINTS PUSHING INTO CENTRAL OKLAHOMA. INSTABILITY IS INCREASING ACROSS OKLAHOMA WITH MLCAPES OF 1500 TO 2500 J/KG. THE CAP IS REALLY WEAKENING ACROSS OKLAHOMA AS HEIGHT FALLS SPREAD OVER THE AREA AHEAD OF THE UPPER LEVEL LOW. EXPECT RAPID STORM DEVELOPING ACROSS SOUTH CENTRAL KANSAS TO THE SOUTH THROUGH CENTRAL OKLAHOMA INTO NORTH TEXAS BETWEEN 3 AND 5 PM. VERY STRONG WIND SHEAR AND THE WIND FIELDS WOULD SUPPORT DISCRETE SUPERCELLS DEVELOPING AS A BROKEN LINE AHEAD OF THE DRY LINE. THE STORM MOVEMENT OF THIS ACTIVITY WILL BE TO THE NORTHEAST...WITH THE LINE MOVING TO THE EAST. INSTABILITY WILL CONTINUE TO INCREASE TO THE EAST INTO EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THIS EVENING AS MOISTURE CONTINUES TO SPREAD NORTH INTO THE AREA. EXPECT THE ACTIVITY ACROSS OKLAHOMA TO BEGIN TO SPREAD INTO EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI OR ALONG AND SOUTHWEST OF A NEVADA TO CASSVILLE LINE BETWEEN 6 AND 9 PM THIS EVENING WITH THE WIND FIELDS CONTINUING TO SUPPORT THE SUPERCELLULAR STORM MODE. ALL STORM MODES WILL BE POSSIBLE INCLUDING THE POTENTIAL FOR TORNADOES. VERY STEEP LAPSE RATES AND SIGNIFICANT INSTABILITY IN THE HAIL GROWTH ZONE...WITH VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS POSSIBLE. LATER THIS EVENING INTO THE OVERNIGHT HOURS IF AN OUTFLOW BOUNDARY CAN DEVELOP WOULD EXPECT THE STORMS TO BECOME MORE LINEAR ALONG THIS BOUNDARY. DO NOT FEEL THE DRY LINE WILL PUSH EAST SLOW ENOUGH THAT THE STORMS SHOULD REMAIN NORTH OF IT. HOWEVER...WOULD NOT RULE OUT SOME DISCRETE CELLS REMAINING POSSIBLE ACROSS SOUTHERN MISSOURI INTO THE OVERNIGHT. IF A LINE DOES DEVELOP...LOW LEVEL WIND FIELDS WOULD INDICATE A LINE OF STORMS REMAINING IN BALANCE AND PUSHING ACROSS THE ENTIRE AREA. ONCE THIS OCCURS THE STORM MODE WILL TRANSITION TO MORE OF A DAMAGING WIND RISK...HOWEVER ISOLATED TORNADOES AND LARGE HAIL WILL REMAIN POSSIBLE WITHIN THE LINE AND WITH ANY STORMS AHEAD OF THE LINE MAINLY ACROSS SOUTHERN MISSOURI AS STRONG WIND SHEAR WILL REMAIN OVER THE AREA. HOWEVER...IF A LINE DOES NOT DEVELOP...STORMS MAY WEAKEN OVERNIGHT AS THEY APPROACH THE HIGHWAY 65 CORRIDOR...BUT COULD INTENSIFY AS THEY PUSH INTO THE EASTERN OZARKS AS MOISTURE CONTINUES TO STREAM NORTH INTO THESE AREAS OVERNIGHT. THERE WILL ALSO BE THE RISK FOR HEAVY RAINFALL AND LOCALIZED FLASH FLOODING MAINLY ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI ESPECIALLY WHERE ANY TRAINING OF STORMS CAN OCCUR. EXPECT THE STORMS TO PUSH EAST OF THE AREA EARLY FRIDAY MORNING. THERE WILL REMAIN A WIND THREAT INTO FRIDAY MORNING. THESE STORMS WILL OUTRUN THE DRY LINE...WITH THE DRY LINE SLOWLY PUSHING ACROSS THE AREA TONIGHT INTO FRIDAY MORNING. WILL HAVE WATCH WHERE THE DRY LINE LINE WILL BE LATE FRIDAY MORNING INTO THE EARLY AFTERNOON...AS STORMS SHOULD DEVELOP ALONG IT AS INSTABILITY INCREASES ACROSS THE AREA. THEREFORE...THERE WILL BE THE POTENTIAL FOR STRONG TO SEVERE STORMS MAINLY EAST OF HIGHWAY 63 FRIDAY MORNING INTO THE EARLY AFTERNOON HOURS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISK. THIS ACTIVITY SHOULD QUICKLY PUSH OFF TO THE EAST OF THE AREA AFTER IT DEVELOPS. THE UPPER LEVEL LOW WILL SLOWLY PUSH THROUGH THE AREA INTO SATURDAY...WITH WRAP AROUND RAIN POSSIBLE INTO SATURDAY MORNING. COLDER AIR WILL SPREAD INTO THE AREA BEHIND THIS SYSTEM WITH LOWS IN THE MID TO UPPER 30S POSSIBLE FRIDAY NIGHT. WISE LONG TERM (SUNDAY THROUGH THURSDAY)... ZONAL PATTERN IS EXPECTED TO SET UP THROUGH THE PERIOD WITH MODELS DEPICTING MANY CHANCES OF CONVECTION IN THE MONDAY THROUGH THURSDAY TIMEFRAME. THE MOST SIGNIFICANT SHORTWAVE LOOKS TO ARRIVE IN THE TUESDAY INTO WEDNESDAY TIMEFRAME WHERE WE HAVE PLACED THE HIGHEST POPS FOR NOW. && .AVIATION... FOR THE 06Z TAFS... MESSY CONDITIONS CONTINUE AT ALL TERMINALS THIS EVENING...WITH TSRA MOVING EAST ACROSS THE REGION. TSRA SHOULD BEGIN TO SLOWLY COME TO AN END OVERNIGHT FROM WEST TO EAST. WHILE TSRA PERSISTS...IFR CONDITIONS WILL BE POSSIBLE IN THE HEAVIEST THUNDERSTORMS. MVFR CIGS WILL REMAIN POSSIBLE THROUGH THE DAY ON FRIDAY...AS A DEEP UPPER LEVEL LOW SLOWLY ROTATES ACROSS THE AREA. CAN'T RULE OUT OCCASIONAL IFR CIGS...THOUGH CONFIDENCE REMAINS TOO LOW TO INCLUDE IN TAFS ATTM. WINDS WILL ALSO BE GUSTY FROM THE WEST ON FRIDAY. BOXELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 15, 1:49 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 149 AM CDT FRI APR 15 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-160700- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 149 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A LARGE AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS SOUTH AND SOUTH CENTRAL MISSOURI THROUGH DAYBREAK. WHILE AN ISOLATED STRONG TO SEVERE STORM CAN NOT BE RULED OUT...THE RISK FOR SEVERE WEATHER APPEARS TO HAVE WANED CONSIDERABLY. MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL RESULT IN A LIMITED RISK FOR LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS MAY LINGER ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI FRIDAY MORNING INTO EARLY FRIDAY AFTERNOON. A FEW STRONG TO SEVERE STORMS WILL STILL BE POSSIBLE EAST OF A ROLLA TO SALEM TO WINONA LINE THROUGH THE EARLY AFTERNOON HOURS ON FRIDAY. OTHERWISE...SMALL HAIL AND CLOUD TO GROUND LIGHTNING STRIKES WILL BE THE MAIN THREATS WITH ANY STRONGER STORMS. NON THUNDERSTORM WIND GUSTS OVER 30 MPH WILL BE POSSIBLE ON FRIDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE OUTLOOK AREA FROM LATE MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH DAYBREAK. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Local storm report, Apr 14, 8:45 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 4 W ANDERSON 36.65N 94.52W
04/14/2011 M1.00 INCH MCDONALD MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 14, 8:59 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL GOODMAN 36.74N 94.40W
04/14/2011 M1.50 INCH MCDONALD MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 14, 9:02 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL 1 N ANDERSON 36.67N 94.44W
04/14/2011 M1.00 INCH MCDONALD MO PUBLIC
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:08 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 67 min |
| Apr 14, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 16 min |
| Apr 14, 8:16 PM CDT | Tornado Warning | SGF | McDonald, Newton | 44 min |
| Apr 14, 8:54 PM CDT | Tornado Warning | SGF | McDonald, Newton | 51 min |
| Apr 14, 8:56 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 49 min |
| Apr 14, 9:24 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.